# SDR SWAA2022081928206

- Difficulty date: July 12, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal Depressor
- Part number: 141A8372U1
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSD UPPER HINGE CUTOUT UPPER REVEAL IS CRACKED. / [01] LOCATED AND DRILLED NEW SEAL DEPRESSOR P/N 141A8372U1 LOT# 1485850-1 I.A.W. B737-700 SRM 51-40-05-0G-0 FIGURE 2 AND FIGURE 3 TABLE A. OK TO INSTALL NEW SEAL DEPRESSOR FORWARD SERVICE DOOR CUTOUT.;[02] VERIFIED COERRECTIVE ACTION1. OK TO INSTALL SEAL DEPRESSOR.;[03] INSTALLED NEW UPPER REVEAL (SEAL DEPRESSOR) PER SRM 51-40-02-0G-0 AND DWG 141A8370.;[04] CERTIFIED CORRECTIVE ACTION 3;[05] UPDATED PARTS;[06] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 3.;[07] APPLIED FILLET SEAL IAW B737-700 AMM 51-31-00-390-804; APPLIED PROTECTIVE FINISHES IAW B737-700 AMM 51-21-72-370-801 AND 51-21-73-370-801; APPLIED FILL AND FAIR COMPOUND IAW B737-700 AMM 53-11-01-420-801;[08] VERIFIED CORRECTIVE ACTION 7; STEP 1 AND MEASUREMENT TABLE;[09] COMPLETED STEP 2;[10] TASK CARD COMPLETE;[11] VERIFIED;[12] VERIFIED STEP 2. WORKSCOPE COMPLETE
